Hardy spaces of 2-parameter Brownian Martingales

    Research output: Contribution to journalArticle

    1 Citation (Scopus)
    Original languageEnglish
    Pages (from-to)355-375
    Number of pages21
    JournalTokyo Journal of Mathematics
    Volume8
    Issue number2
    DOIs
    Publication statusPublished - 1985 Jan 1

    Fingerprint

    Hardy Space
    Martingale

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Hardy spaces of 2-parameter Brownian Martingales. / Arai, Hitoshi.

    In: Tokyo Journal of Mathematics, Vol. 8, No. 2, 01.01.1985, p. 355-375.

    Research output: Contribution to journalArticle

    @article{9e97c1cc69b941f9b34e5aa4cf0eac1a,
    title = "Hardy spaces of 2-parameter Brownian Martingales",
    author = "Hitoshi Arai",
    year = "1985",
    month = "1",
    day = "1",
    doi = "10.3836/tjm/1270151219",
    language = "English",
    volume = "8",
    pages = "355--375",
    journal = "Tokyo Journal of Mathematics",
    issn = "0387-3870",
    publisher = "Publication Committee for the Tokyo Journal of Mathematics",
    number = "2",

    }

    TY - JOUR

    T1 - Hardy spaces of 2-parameter Brownian Martingales

    AU - Arai, Hitoshi

    PY - 1985/1/1

    Y1 - 1985/1/1

    UR - http://www.scopus.com/inward/record.url?scp=84972498153&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84972498153&partnerID=8YFLogxK

    U2 - 10.3836/tjm/1270151219

    DO - 10.3836/tjm/1270151219

    M3 - Article

    VL - 8

    SP - 355

    EP - 375

    JO - Tokyo Journal of Mathematics

    JF - Tokyo Journal of Mathematics

    SN - 0387-3870

    IS - 2

    ER -